High energy asymptotics for N-body scattering matrices with arbitrary channels
Annales de l'I.H.P. Physique théorique, Tome 65 (1996) no. 1, pp. 81-108
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1996__65_1_81_0,
author = {Wang, X. P.},
title = {High energy asymptotics for {N-body} scattering matrices with arbitrary channels},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {81--108},
year = {1996},
publisher = {Gauthier-Villars},
volume = {65},
number = {1},
mrnumber = {1407167},
zbl = {0858.35096},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1996__65_1_81_0/}
}
TY - JOUR AU - Wang, X. P. TI - High energy asymptotics for N-body scattering matrices with arbitrary channels JO - Annales de l'I.H.P. Physique théorique PY - 1996 SP - 81 EP - 108 VL - 65 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1996__65_1_81_0/ LA - en ID - AIHPA_1996__65_1_81_0 ER -
Wang, X. P. High energy asymptotics for N-body scattering matrices with arbitrary channels. Annales de l'I.H.P. Physique théorique, Tome 65 (1996) no. 1, pp. 81-108. http://geodesic.mathdoc.fr/item/AIHPA_1996__65_1_81_0/
